RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 2(224), Pages 39–79 (Mi umn3587)  

This article is cited in 6 scientific papers (total in 6 papers)

Axiomatic relativity theory

A. K. Guts


Full text: PDF file (2809 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:2, 41–89

Bibliographic databases:

UDC: 513.82
MSC: 83A05
Received: 02.03.1981

Citation: A. K. Guts, “Axiomatic relativity theory”, Uspekhi Mat. Nauk, 37:2(224) (1982), 39–79; Russian Math. Surveys, 37:2 (1982), 41–89

Citation in format AMSBIB
\Bibitem{Gut82}
\by A.~K.~Guts
\paper Axiomatic relativity theory
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 2(224)
\pages 39--79
\mathnet{http://mi.mathnet.ru/umn3587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=650758}
\zmath{https://zbmath.org/?q=an:0504.53017|0492.53012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37Q..41G}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 2
\pages 41--89
\crossref{https://doi.org/10.1070/RM1982v037n02ABEH003942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT25700002}


Linking options:
  • http://mi.mathnet.ru/eng/umn3587
  • http://mi.mathnet.ru/eng/umn/v37/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. A. Lester, J. A. Lester, “Transformations Preserving Null Line Sections of a Domain: The Arbitrary Signature Case”, Results. Math, 9:1-2 (1986), 107  crossref
    2. John W. Schutz, “Affine structure and isotropy imply Minkowski space-time and the orthochronous Poincaré́ group”, J Math Phys (N Y ), 30:3 (1989), 635  crossref  mathscinet  zmath  isi
    3. Roland Höfer, “Cycles in de Sitter’s world”, Results. Math, 36:1-2 (1999), 57  crossref
    4. Vladik Kreinovich, Olga Kosheleva, “From (Idealized) Exact Causality-Preserving Transformations to Practically Useful Approximately-Preserving Ones: A General Approach”, Int J Theor Phys, 47:4 (2008), 1083  crossref  zmath  isi
    5. Gergely Székely, “A Geometrical Characterization of the Twin Paradox and its Variants”, Stud Logica, 2010  crossref
    6. Francisco Zapata, Vladik Kreinovich, “Reconstructing an Open Order from Its Closure, with Applications to Space-Time Physics and to Logic”, Stud Logica, 2012  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:868
    Full text:423
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019